# SDR UIEA2019061904528

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,967 hours, 14,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T31388
- Condition: Cracked
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL APU DUCT CRACKED.  R & R THE LT WHEEL WELL APU DUCT IAW AMM 36-11-01. LEAK CHECK GOOD.
